# SDR VNAA202311290025

- Difficulty date: October 11, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 19,927 hours, 17,873 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 601R1342512
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BORE OF HINGE 2 (INBD/OUTBD)AND 3(INBD) AT AILERON.  HINGE 2 AND HINGE 3 POSITION LUGS THEY ARE INCORRECTLY NAMED; SEE REPAIR REO 670-57-61-237 REV. -.  THE DAMAGE REPORTS IS ON CENTER HINGE FITTING POSITION LUGS "R1", "R2" AND LUG "R5", THEREFORE BORE LUGS R1, R2 AND R5 OF THE CENTRAL HINGE FITTING AT RH AILERON WERE REPAIRED PER REO 670-57-61-237 REV. - -
